# SDR DALA2022012500503

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 8,403 hours, 949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 FLOOR PROX EMERGENCY LIGHT LENS MISSING AT PARTITION BETWEEN SEAT 23 AND 30 ON LH SIDE OF THE A/C. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER ER/A 600000-14TR. (8208186)
